Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences

Archive of Issues

Since 2018, translations of PMM's articles have been published in special issues of the journals Mechanics of Solids and Fluid Dynamics:


Total articles in the database: 1892
In Russian (): 1093
In English (J. Appl. Math. Mech.): 799

Volume: 77 • Issue: 2 • Year: 2013 • Total articles: 17<< Previous issue | Next issue >>
Table of Contents
The behaviour of cyclic variables in integrable systems
V.V. Kozlov
128-136
Approximate equations of rotational motion of a rigid body carrying a movable point mass
A.P. Markeyev
137-144
The conditions for loss of stability of the rotation of a dynamically symmetrical rigid body suspended on a string with parametric perturbations
Ye.V. Ocheretnyuk and V.I. Slynko
145-150
Parametric oscillations and the stability of a mechanical system with considerable dissipation
L.D. Akulenko and S.V. Nesterov
151-158
Limit periodic motions in some systems with aftereffect under resonance condition
V.S. Sergeev
159-166
The stability of the equilibrium position of Hamiltonian systems with two degrees of freedom
Yu. N. Bibikov
167-171
The stability in a strict non-linear sense of a trivial relative equilibrium position in the classical and generalized versions of Sitnikov's problem
S.G. Zhuravlev and Yu. V. Perepelkina
172-180
The equilibrium positions of a satellite carrying a three-degree-of-freedom powered gyroscope in a central gravitational field
N.I. Amelkin
181-189
A class of three invariant relations for the equations of motion of a gyrostat with a variable gyrostatic moment
A.V. Maznev
190-194
Conservative methods of controlling the rotation of a gyrostat
A.A. Burov
195-204
A family of trigonometric extremals in the problem of reorienting a spherically symmetrical body with minimum energy consumption
A.N. Sirotin
205-211
An algorithm for reconstructing controls in a uniform metric
V.I. Maksimov
212-219
The time-optimal problem for evolutionary partial differential equations
A.A. Azamov and M.B. Ruziboyev
220-224
The use of Markov chain theory in the problem of the dynamic stability of an elastic rod
I.L. Antonov
225-229
General relations for waves in one-dimensional elastic systems
V.I. Yerofeyev and Ye.Ye. Lisenkova
230-234
Extension of the Lamé-Gadolin problem for large deformations and its analytical solution
K.M. Zingerman and V.A. Levin
235-244
The periodic contact problem of the plane theory of elasticity. Taking friction, wear and adhesion into account
I.A. Soldatenkov
245-255
Volume: 77 • Issue: 2 • Year: 2013 • Total articles: 17<< Previous issue | Next issue >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
webmaster
Rambler's Top100